Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 548487, 8 pages
http://dx.doi.org/10.1155/2013/548487
Research Article

Augmented Arnoldi-Tikhonov Regularization Methods for Solving Large-Scale Linear Ill-Posed Systems

1Department of Mathematics and Computational Science, Hunan University of Science and Engineering, Yongzhou 425100, China
2Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China
3Department of Mathematics, North China Electric Power University, Beijing 102206, China

Received 1 November 2012; Revised 18 March 2013; Accepted 19 March 2013

Academic Editor: Hung Nguyen-Xuan

Copyright © 2013 Yiqin Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yiqin Lin, Liang Bao, and Yanhua Cao, “Augmented Arnoldi-Tikhonov Regularization Methods for Solving Large-Scale Linear Ill-Posed Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 548487, 8 pages, 2013. https://doi.org/10.1155/2013/548487.